MathSciNet Relay Station
MathSciNet bibliographic data
MR2161156 34D15 (34E15)
Buzzi, Claudio A.; da Silva, Paulo Ricardo; Teixeira, Marco Antonio Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3323–3331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement